# SDR DALA2018121707225

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 71,426 hours, 53,100 cycles
- Engine: Pwa JT8D219
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR WILL NOT TURN OFF - LOCATIONS 203. SMOKE DETECTOR WILL NOT TURN OFF. R/R SMOKE DET/BATT ASSY. NOW OPS NORM. REF MD88 AMM 26-17. (LP0866578)
